Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another drug failure linkadge

Posted by SLS on April 23, 2006, at 8:50:27

In reply to Re: Another drug failure, posted by linkadge on April 23, 2006, at 8:38:03

> Yeah, the voldoxan might offer a complementary effect to those taking other antidepressants.
>
> If you're more "blue" then it might be a sign that you're one too many catecholamine enhancing drugs.
>
> OTOH, Emsam might be an interesting option, though I don't know of the interaction with the drugs you're taking. Selegeline has a protective and restoritive effects on dopaminergicly mediated functions during aging, did you ever try selegeline?

I tried the oral preparation, Eldepryl. I took 30mg. I guess I should really consider the patch, despite my not responding adequately to Parnate and Nardil. I doubt my doctor would let me stay on nortriptyline and Wellbutrin, though.

I really don't feel blue, sad, or melancholy. It is more a loss of interest, anergia, and anhedonia. By what mechanisms do you think too many catecholaminergic antidepressants would produce feeling blue?

Thanks, Linkadge.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:635786
URL: http://www.dr-bob.org/babble/20060423/msgs/636101.html